# SDR ANCF20232607019

- Difficulty date: July 24, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N345AV
- Make and model: Airbus A320-214
- Aircraft serial: 4345
- Aircraft time: 29,348 hours, 28,471 cycles
- Engine: Cfmint CFM565B43
- Engine time: 25,181 hours, 24,075 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 1556A990002
- Part serial: 01676
- Condition: Unserviceable
- Location: Unknown
- Part time: 23,729 hours, 23,910 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, YELLOW LEVEL SYSTEM LOW LEVEL WAS PRESENTED. CONFIRMED LEAK.   IN ACCORDANCE WITH AMM 29-13-15-000-001-A THE PTU MANIFOLD OF THE YELLOW HYDRAULIC POWER WAS REMOVED.   IN ACCORDANCE WITH AMM 29-13-15-420-050-E THE PTU MANIFOLD WAS REPLACED, OPERATIONASL TEST SATISFACTORY TORQUE: P/N: QD2FR75 S/N: 0617120531 DUE DATE: 11 SEP 2023
